`a`
Related Articles
1

Nodal solutions for a generalized quasilinear Schrödinger equation with critical exponents

Discrete and Continuous Dynamical Systems  Volume 37, Issue 1, Pages : 77 - 103, 2016

Kun Cheng - (email), Yinbin Deng - (email)

 Abstract       References       Full Text      Related Articles

2

Concentrating solitary waves for a class of singularly perturbed quasilinear Schrödinger equations with a general nonlinearity

Mathematical Control and Related Fields  Volume 6, Issue 4, Pages : 551 - 593, 2016

Yi He - (email), Gongbao Li - (email)

 Abstract       References       Full Text      Related Articles

3

Positive and nodal solutions for parametric nonlinear Robin problems with indefinite potential

Discrete and Continuous Dynamical Systems  Volume 36, Issue 11, Pages : 6133 - 6166, 2016

Genni Fragnelli - (email), Dimitri Mugnai - (email), Nikolaos S. Papageorgiou - (email)

 Abstract       References       Full Text      Related Articles

4

Concentrating ground-state solutions for a class of Schödinger-Poisson equations in $\mathbb{R}^3$ involving critical Sobolev exponents

Communications on Pure and Applied Analysis  Volume 15, Issue 1, Pages : 103 - 125, 2015

Yi He - (email), Lu Lu - (email), Wei Shuai - (email)

 Abstract       References       Full Text      Related Articles

5

Nodal solutions for a quasilinear Schrödinger equation with critical nonlinearity and non-square diffusion

Communications on Pure and Applied Analysis  Volume 14, Issue 6, Pages : 2487 - 2508, 2015

Yinbin Deng - (email), Yi Li - (email), Xiujuan Yan - (email)

 Abstract       References       Full Text      Related Articles

6

Nonlinear Neumann problems with indefinite potential and concave terms

Communications on Pure and Applied Analysis  Volume 14, Issue 6, Pages : 2561 - 2616, 2015

Shouchuan Hu - (email), Nikolaos S. Papageorgiou - (email)

 Abstract       References       Full Text      Related Articles

7

Existence of solutions for a class of p-Laplacian type equation with critical growth and potential vanishing at infinity

Discrete and Continuous Dynamical Systems  Volume 36, Issue 2, Pages : 683 - 699, 2015

Yinbin Deng - (email), Yi Li - (email), Wei Shuai - (email)

 Abstract       References       Full Text      Related Articles

8

Concentrating soliton solutions for quasilinear Schrödinger equations involving critical Sobolev exponents

Discrete and Continuous Dynamical Systems  Volume 36, Issue 2, Pages : 731 - 762, 2015

Yi He - (email), Gongbao Li - (email)

 Abstract       References       Full Text      Related Articles

9

Unilateral global bifurcation for $p$-Laplacian with non-$p-$1-linearization nonlinearity

Discrete and Continuous Dynamical Systems  Volume 35, Issue 1, Pages : 99 - 116, 2014

Guowei Dai - (email), Ruyun Ma - (email)

 Abstract       References       Full Text      Related Articles

10

Positive solutions for quasilinear Schrödinger equations with critical growth and potential vanishing at infinity

Communications on Pure and Applied Analysis  Volume 13, Issue 6, Pages : 2273 - 2287, 2014

Yinbin Deng - (email), Wei Shuai - (email)

 Abstract       References       Full Text      Related Articles

11

Multiple solutions for a class of nonlinear Neumann eigenvalue problems

Communications on Pure and Applied Analysis  Volume 13, Issue 4, Pages : 1491 - 1512, 2014

Leszek Gasiński - (email), Nikolaos S. Papageorgiou - (email)

 Abstract       References       Full Text      Related Articles

12

Recent results on lower bounds of eigenvalue problems by nonconforming finite element methods

Inverse Problems and Imaging  Volume 7, Issue 3, Pages : 795 - 811, 2013

Qun Lin - (email), Hehu Xie - (email)

 Abstract       References       Full Text      Related Articles

13

Solutions of nonlinear nonhomogeneous Neumann and Dirichlet problems

Communications on Pure and Applied Analysis  Volume 12, Issue 6, Pages : 2889 - 2922, 2013

Shouchuan Hu - (email), Nikolaos S. Papageorgiou - (email)

 Abstract       References       Full Text      Related Articles

14

Global attractors for strongly damped wave equations with subcritical-critical nonlinearities

Communications on Pure and Applied Analysis  Volume 12, Issue 2, Pages : 1015 - 1027, 2012

Filippo Dell'Oro - (email)

 Abstract       References       Full Text      Related Articles

15

Perturbed elliptic equations with oscillatory nonlinearities

Discrete and Continuous Dynamical Systems  Volume 32, Issue 10, Pages : 3567 - 3585, 2012

Zuji Guo - (email), Zhaoli Liu - (email)

 Abstract       References       Full Text      Related Articles

16

Multiple solutions to a Neumann problem with equi-diffusive reaction term

Discrete and Continuous Dynamical Systems - Series S  Volume 5, Issue 4, Pages : 765 - 777, 2011

Giuseppina D’Aguì - (email), Salvatore A. Marano - (email), Nikolaos S. Papageorgiou - (email)

 Abstract       References       Full Text      Related Articles

17

Elliptic equations and systems with critical Trudinger-Moser nonlinearities

Discrete and Continuous Dynamical Systems  Volume 30, Issue 2, Pages : 455 - 476, 2011

Djairo G. De Figueiredo - (email), João Marcos do Ó - (email), Bernhard Ruf - (email)

 Abstract       References       Full Text      Related Articles

18

Existence of nodal solutions of multi-point boundary value problems

DCDS Supplements  Volume 2009, Issue Special, Pages : 457 - 465, 2009

Lingju Kong - (email), Qingkai Kong - (email)

 Abstract       Full Text      Related Articles